CureZone   Log On   Join
Re: Weakness after Synthroid
 
Ferventer Views: 1,650
Published: 6 years ago
 
This is a reply to # 2,252,459

Re: Weakness after Synthroid


The problem for me is I dont have enough direct experience with desiccated thyroid to know exactly how much (if even possible) to offset the reduction in synth.

I know the synth pills can be very small wich is going to have a direct impact on ability to cut them but a pill cutter should help.

Honestly if your friend is suffering it may be more trial and error than they can handle so getting professional guidance may be the best way to go.

Otherwise, depending on pill size I would see if they can be quartered or perhaps contact the doc and see if a different size tablet can be obtained. Cutting half a pill at once may be too much depending on how they respond to the synth, this is where the experience of someone who has done this many times will come in.

Wish I had a better answer for you but just too many variables/
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.359 sec, (1)